# SDR A6WA200940701

- Difficulty date: October 20, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N469AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7917
- Aircraft time: 13,494 hours, 12,714 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Bs 718
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT COMPARTMENT, RT HYD MANIFOLD (SYS 2) SUPPORT BRACKET CRACKED (AFT LOWER AREA) CRACK 10 MM LONG.  AFT EQUIPMENT COMP RT HYD MANIFOLD (SYS) SUPPORT BRACKET REPAIRED IAW REO 601R-53-62-031, REV A.  (K)
